Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 87, NWS Boston/Norton, MA

August 8, 20194 counties in Massachusetts; Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 8, 2019, 6:30 PM EDT for 4 counties in Massachusetts; Capitol Planning Region, Connecticut. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2019, 6:30 PM EDT (22:30 UTC)
Expired
Aug 8, 2019, 7:30 PM EDT
In force
60 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Capitol Planning Region, CT, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 125 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:51 PM EDTTSTM WND DMG1 W Southwick, MAREPORT RELAYED OF TREE/POWERLINES DOWN NEAR RT 202 AND BUGBEE RD
Aug 8, 7:00 PM EDTTSTM WND DMGMittineague, MAREPORT RELAYED OF TREES/WIRES DOWN NEAR TALCOTT AVE AND WISTARIA ST
Aug 8, 7:05 PM EDTTSTM WND DMG1 Wnw Hubbard Corner, MAREPORT RELAYED OF TREE DOWN ALONG SILVER ST IN HUBBARD CORNER PART OF AGAWAM
Aug 8, 7:10 PM EDTTSTM WND DMGNew Salem, MAREPORT RELAYED OF TREE DOWN ALONG DANIEL SHAYS HIGHWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 4:43 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

221 
WUUS51 KBOX 082230
SVRBOX
CTC003-013-MAC011-013-015-027-082330-
/O.NEW.KBOX.SV.W.0087.190808T2230Z-190808T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
630 PM EDT Thu Aug 8 2019

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Northwestern Tolland County in northern Connecticut...
  Northern Hartford County in northern Connecticut...
  Northwestern Worcester County in central Massachusetts...
  Southeastern Hampshire County in western Massachusetts...
  Eastern Franklin County in western Massachusetts...
  Hampden County in western Massachusetts...

* Until 730 PM EDT.

* At 629 PM EDT, severe thunderstorms were located along a line
  extending from near Shaftsbury to Plainfield to Chester to near
  Tolland to near Wingdale, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Springfield, Chicopee, Enfield, Westfield, Holyoke, Amherst,
  Vernon, Windsor, Northampton, Agawam, West Springfield, South
  Windsor, Orange, Simsbury, Ludlow, Bloomfield, South Hadley,
  Easthampton, Longmeadow and Suffield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Berkshire County MA with downed trees and power 
lines. SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows! 

&&

LAT...LON 4204 7302 4209 7276 4246 7251 4273 7252
      4272 7222 4245 7212 4221 7214 4202 7224
      4181 7246 4188 7294 4190 7291 4197 7289
      4197 7303
TIME...MOT...LOC 2229Z 276DEG 36KT 4297 7317 4253 7294 4229 7296 4204
7310 4162 7361

HAIL...<.75IN
WIND...60MPH
 
$$

Sipprell
2 follow-up statements
859 
WWUS51 KBOX 082302
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
702 PM EDT Thu Aug 8 2019

CTC003-013-MAC011-013-015-027-082330-
/O.CON.KBOX.SV.W.0087.000000T0000Z-190808T2330Z/
Tolland CT-Hartford CT-Worcester MA-Hampshire MA-Franklin MA-
Hampden MA-
702 PM EDT Thu Aug 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN TOLLAND...NORTHERN HARTFORD...NORTHWESTERN
WORCESTER...SOUTHEASTERN HAMPSHIRE...EASTERN FRANKLIN AND HAMPDEN
COUNTIES...

At 659 PM EDT, strong to damaging winds are preceding a broken line 
of showers and thunderstorms. Reports of wind gusts as high as 
around 60 mph have been reported across western Massachusetts along 
with several reports of downed trees and power lines. 

Gusty winds continue to proceed east at 40 mph and in doing so will 
continue to result in wind damage across the warned area. 

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Amherst, Vernon,
Windsor, Northampton, Agawam, West Springfield, South Windsor,
Orange, Simsbury, Ludlow, Bloomfield, South Hadley, Easthampton,
Longmeadow and Suffield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across western Massachusetts. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.
 
&&

LAT...LON 4204 7302 4209 7276 4246 7251 4273 7252
      4272 7222 4245 7212 4221 7214 4202 7224
      4181 7246 4188 7294 4190 7291 4197 7289
      4197 7303
TIME...MOT...LOC 2259Z 276DEG 36KT 4294 7277 4250 7254 4226 7256 4201
7270 4159 7321

HAIL...<.75IN
WIND...60MPH
 
$$

Sipprell
377 
WWUS51 KBOX 082327
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
727 PM EDT Thu Aug 8 2019

CTC003-013-MAC011-013-015-027-082336-
/O.EXP.KBOX.SV.W.0087.000000T0000Z-190808T2330Z/
Tolland CT-Hartford CT-Worcester MA-Hampshire MA-Franklin MA-
Hampden MA-
727 PM EDT Thu Aug 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TOLLAND...
NORTHERN HARTFORD...NORTHWESTERN WORCESTER...SOUTHEASTERN
HAMPSHIRE...EASTERN FRANKLIN AND HAMPDEN COUNTIES WILL EXPIRE AT 730
PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty 
winds are still possible behind the line of showers and 
thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northern Connecticut...and western Massachusetts.

Remember, a Severe Thunderstorm Warning still remains in effect for
central Massachusetts. 

LAT...LON 4204 7302 4209 7276 4246 7251 4273 7252
      4272 7222 4245 7212 4221 7214 4202 7224
      4181 7246 4188 7294 4190 7291 4197 7289
      4197 7303
TIME...MOT...LOC 2326Z 276DEG 36KT 4291 7242 4247 7219 4223 7221 4198
7236 4156 7287

$$

Sipprell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 4:45 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 8, 4:45 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
445 PM EDT Thu Aug 8 2019

.SYNOPSIS...
Widely scattered showers or thunderstorms are possible through this
evening before a cold front crosses the region tonight. A series of
cold fronts will sweep across the area Friday and Saturday, each
delivering a reinforcing surge of dry and less humid air. Chance
of showers and thunderstorms Saturday mainly over N New
England. Sunday is looking pleasant and dry. Monday could see a
line of showers and thunderstorms sweeping the region. More
soaking rains possible Tuesday into Wednesday. Thursday into the
following weekend appears mostly dry.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
445 PM Update:

Severe Thunderstorm Watch #563 issued for Franklin, Hampshire,
Hampden Counties in western MA and Hartford and Tolland Counties
in CT until midnight. Concern is for damaging winds as line of
storms in eastern NY races into western New England. Storms
should weaken rapidly as they approach central MA and NE CT.

Previous:

Quick collaboration with SPC and ALY on convective line racing
through upstate NY. High-res models not doing a great job at all
and are a bit slow in moving it eastward. Radar trends suggest
it will reach western New England around 6 PM. This activity is
riding the nose of the 850 jet, which is progged to reach SNE
early this evening, and models indicate there will still be
plenty of available CAPE (along with increasing 0-6 km shear).
We plan to watch trends over the next hour, but we may need to
consider a Severe Thunderstorm Watch for western New England if
the line is able to maintain itself. Line could bring potential
for damaging winds - we've already seen wind damage and gusts
over 40 mph with this line.

Widely scattered showers/storms possible in SNE later this
afternoon and evening.

Low clouds have eroded and sunshine has allowed airmass to
destabilize throughout SNE with MLCAPEs as high as 1000 J/kg
but 0-6km shear and mid level lapse rates remain weak. Line of
severe storms in western NY continues to head E and a Severe
Thunderstorm Watch was posted upstream for much of western/central
NY. This convection is largely being driven by coupled jet dynamics
associated with 850/300 mb jets and is being aided by larger scale
lift from mid level short wave, despite an environment that seems
unfavorable, since it is relatively dry as seen in PWAT and K index
and features less instability.

Majority of CAMs show potential for widely scattered showers and
storms across SNE from later this afternoon into early evening,
before what's left of that convective line reaches New England
border. In meantime we will need to keep an eye on any storms that
manage to develop, or for activity now forming in eastern NY to
cross over into SNE, since forecast soundings show inverted-V
profile which yields potential for strong wind gusts. RAP also shows
increasing DCAPE through early evening. Additionally, although most
of lift with short wave will pass to our N this evening, approaching
LLJ will bring increasing 0-6km shear around sunset. We are in
agreement with SPC Marginal Risk for western New England.

Later this evening, expect skies to clear with the exception of
Nantucket and parts of outer Cape, where light SW flow and low
temp/dew point spreads will allow for patchy dense fog to develop
around sunset and continue through most of the night. Should see fog
lift quickly toward daybreak as winds shift to W.

Lows tonight will fall back into 60s to around 70, but it will feel
much more comfortable by sunrise as dew points drop into the low to
mid 60s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
230 PM Update:

Next short wave rotates through NNE Friday but overall airmass
remains dry. There is enough moisture to allow for diurnal
cloudiness however, especially with rather steep lapse rates.
Otherwise sunshine with highs in the 70s to mid 80s and dew points
dropping into 50s. Clear skies expected Friday night with lows in
the 50s and 60s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
*/ Highlights ...

 - Chance showers, thunderstorms Saturday mainly over N New England
 - Sunday is the pick of the weekend, seasonable refreshing weather
 - Monday could see a sweeping line of showers and thunderstorms
 - Tuesday into Wednesday there's the potential of soaking rains
 - Thursday into the weekend looking mostly dry; showers late

*/ Overview ...

Cool Summer. Would be an interesting story if it was Winter. Arctic
squeeze with H5 ridging from both W and E hemisphere, energy down-
shearing across W Canada into preferred H5 troughing across the NE
CONUS. Neighbored with split-flow from an upshear N-Pacific H5 rex-
block / anti-cyclonic wave break, a H5 high pressure bubble anchored
over the S-Central CONUS, continual cool and dry H85 anomalies will
continually sweep SE across our region, opportunities in-between for
continental-tropical airmasses as the pattern reloads. -EPO / -WPO
reflects the cooler, downsheared pattern ... though given Summer not
so robust as in Winter. The mid-latitude flow / H3 jet further S
putting us beneath a regime of faster flow, better deep layer shear.
A long-term out-look is mostly a watch for any unstable environments
preceding S diving storm systems like we have seen as of late. Will
hit on details below. Don't see 90 degree temperatures any time soon.

*/ Details ...

Saturday ...

Chance of showers. Beneath cyclonic flow, some residual continental-
tropical moisture, perhaps a few showers pop below mid-level ascent
forced beneath a rotating mid-level shortwave. Orographic support,
yet the column is notably dry with precipitable waters around 0.75
inches. So any activity will be widely scattered, most occurring N
and E into N New England. Well-mixed to H8, some breezy NW winds
with gusts up around 25 mph, surface dewpoints down into the 50s.
Refreshing.

Sunday ...

Mix of sun and clouds. Continued cyclonic flow aloft yet deamplified
as much drier air is across the region. Looks to be a pleasant day
with seasonably refreshing conditions.

Monday ...

Possible scattered showers and thunderstorms. EC / GFS hinting at a
preceding ribbon of continental-tropical moisture in a region of
decent instability and uni-directional westerly shear. Suggested
storm mode of multi-cellular clusters that could organize into line-
segments, possibly bowing as both deep-layer shear and wind vectors
are westerly-parallel. Prior to a sweeping, reinforcing cold front
with renewed cool, dry air out of Canada, there's the potential for
strong-severe thunderstorm activity late Monday into Monday evening.
Low confidence forecast given a day-5 forecast. Keep an eye out for
now.

Tuesday into Wednesday ...

Chances for showers, thunderstorms, heavy rain? Challenging forecast
given morphology of a mid-latitude cyclone over SE Canada, how far
it dips S along with its surface-reflection cold front as mid-level
energy emerges upstream along the S-branch of the split-flow regime.
Whether the front stalls in proximity to S New England drenching the
region, or pushes S across the mid-Atlantic, split outcomes per GFS
and EC of a soaking along the convergent warm-nose associated with a
weak wave low along the front of continental-tropical moisture. Low
confidence forecast.

Thursday onward ...

Hold it dry, but beneath continued cyclonic flow and perhaps a re-
build of heat and humidity out ahead of the next SE sweeping cold
frontal disturbance will the chances of showers and thunderstorms
increase. Preference to the EC for longer ranges.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday Night/... High confidence.

VFR through Friday with W/SW flow. Lingering MVFR CIGS will
erode around 18Z. Widely scattered TS, mainly across interior
from later this afternoon into this evening with brief MVFR/IFR
possible. No inclusion in TAFS given low areal coverage. MVFR/IFR
on Cape Cod and Islands due to fog starting around sunset, but
conditions improve overnight with wind shift to W.

KBOS Terminal...High confidence.

KBDL Terminal...High confidence.

Outlook /Saturday through Tuesday/...Moderate to high

Saturday: VFR. Breezy.

Saturday Night through Sunday Night: VFR.

Monday through Tuesday: VFR. Slight chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday Night/... High confidence.

Persistent SW flow will keep seas at 4-6 FT on Block Island and
Rhode Island Sounds through tonight, and on outer south coastal
waters through Friday night. Otherwise SW flow gives way to W flow
Friday, which becomes SW again Friday afternoon and night.

Patchy dense fog expected on south coastal waters near Cape Cod and
Islands starting around sunset, and lifting toward sunrise
Friday.

Outlook /Saturday through Tuesday/...High confidence.

Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft.

Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Sunday through Sunday Night: Winds less than 25 kt.

Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.

Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ254>256.
     Small Craft Advisory until 6 AM EDT Friday for ANZ235-237.

&&

SYNOPSIS...Sipprell/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...Sipprell
AVIATION...Sipprell/JWD
MARINE...Sipprell/JWD
Hazardous weather outlook, Aug 8, 4:45 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
445 PM EDT Thu Aug 8 2019

CTZ004-MAZ004>007-012>024-026-RIZ001>008-092045-
Windham CT-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
445 PM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-003-MAZ002-003-008>011-092045-
Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
445 PM EDT Thu Aug 8 2019

...SEVERE THUNDERSTORM WATCH 563 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northern Connecticut and
western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ230>237-250-251-254>256-092045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
445 PM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:04 PM EDTAreal Flood WarningBOXFranklin, Hampden, Hampshire, Worcester2 hr
Aug 7, 8:04 PM EDTFlash Flood WatchBOXFranklin, Hampden, Hampshire, Middlesex, Worcester4 hr
Aug 7, 8:56 PM EDTAreal Flood WarningBOXMiddlesex, Worcester3 hr
Aug 7, 8:58 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester62 min
Aug 7, 9:49 PM EDTAreal Flood WarningBOXWorcester116 min
Aug 7, 10:15 PM EDTAreal Flood WarningBOXEssex, Middlesex2 hr
Aug 7, 10:18 PM EDTSpecial Weather StatementBOXSuffolk42 min
Aug 7, 10:30 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Norfolk, Suffolk60 min
Aug 7, 10:34 PM EDTSpecial Marine WarningBOX116 min
Aug 7, 10:52 PM EDTAreal Flood WarningBOXEssex, Middlesex, Norfolk, Plymouth, Suffolk113 min
Aug 7, 11:39 PM EDTSevere Thunderstorm WarningBOXBristol66 min
Aug 7, 11:45 PM EDTSpecial Marine WarningBOX60 min
Aug 8, 12:08 AM EDTSpecial Marine WarningBOX67 min
Aug 8, 12:14 AM EDTAreal Flood WarningBOXBristol, Norfolk, Worcester2 hr
Aug 8, 12:49 AM EDTSpecial Weather StatementBOXBristol41 min
Aug 8, 1:00 AM EDTSevere Thunderstorm WarningBOXBristol60 min
Aug 8, 1:08 AM EDTSpecial Marine WarningBOX97 min
Aug 8, 1:19 AM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth, Suffolk56 min
Aug 8, 1:37 AM EDTSpecial Marine WarningBOX83 min
Aug 8, 2:22 AM EDTSpecial Marine WarningBOX53 min
Aug 8, 2:52 AM EDTSpecial Weather StatementBOXBarnstable38 min
Aug 8, 2:54 AM EDTSpecial Marine WarningBOX66 min
Aug 8, 2:59 AM EDTSevere Thunderstorm WarningBOXBarnstable, Dukes38 min
Aug 8, 3:13 AM EDTSpecial Marine WarningBOX32 min
Aug 8, 3:34 AM EDTSevere Thunderstorm WarningBOXBarnstable23 min
Aug 8, 3:42 AM EDTSpecial Marine WarningBOX63 min
Aug 8, 3:44 AM EDTSpecial Marine WarningBOX61 min
Aug 8, 3:48 AM EDTSevere Thunderstorm WarningBOXNantucket42 min
Aug 8, 4:18 AM EDTSpecial Marine WarningBOX57 min
Aug 8, 4:20 AM EDTSmall Craft AdvisoryBOX35 hr
Aug 8, 4:25 AM EDTSevere Thunderstorm WarningBOXBarnstable, Nantucket65 min
Aug 8, 4:34 AM EDTSpecial Marine WarningBOX56 min
Aug 8, 5:05 AM EDTSpecial Weather StatementBOXNantucket25 min
Aug 8, 5:06 AM EDTSpecial Marine WarningBOX39 min
Aug 8, 5:10 AM EDTSevere Thunderstorm WarningBOXNantucket21 min
Aug 8, 6:08 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire52 min
Aug 8, 7:20 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Middlesex, Worcester44 min
Aug 7, 8:09 PM EDTAreal Flood WarningBOXCapitol Planning Region3 hr
Aug 7, 8:19 PM EDTSpecial Weather StatementBOX41 min
Aug 7, 8:24 PM EDTFlash Flood WarningBOXCapitol Planning Region2 hr
Aug 7, 8:30 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region60 min
Aug 7, 10:40 PM EDTSpecial Weather StatementBOX50 min
Aug 7, 10:57 PM EDTAreal Flood WarningBOXCapitol Planning Region2 hr
Aug 8, 1:02 AM EDTAreal Flood WarningBOXCapitol Planning Region118 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2019Severe Thunderstorm Warnings in Connecticut, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.